# SDR 96ZZZX4703

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N123AG
- Make and model: Piper PA-42
- Aircraft serial: 428001031
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Web
- Condition: Cracked
- Location: Engine Firewall
- Part time: 6,410 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACKED WEB AT BOTH ENGINE FIREWALLS AT ENGINE MOUNT AREA.
